Nov 22, 2003
What meds cause this?
| Response from Mr. Vergel
It could be caused by no meds if you have metabolic syndrome and are overweight. Protease Inhibitors may worsen insulin resistance that may makle the hump larger. Overweight HIV negative people may also have a hump (FRAM study) nelson
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.